# SDR 2006FA0000634

- Difficulty date: May 19, 2006
- Submitted: June 29, 2006
- Operation: General aviation
- Aircraft: N435CW
- Make and model: Beech 400A
- Aircraft serial: RK35
- Engine: Pwa JT15D5
- System (JASC): 7600 · Engine Controls
- Part: Link
- Part number: 45A431755
- Condition: Worn
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL CHECK FLIGHT OF AIRCRAFT, PILOT ADVANCED POWER LEVERS FORWARD AND NOTED LT ENG (N) REACHED MAX OF 117 PERCENT N2, REACHED MAXIMUM OF 100 PERCENT.  IT IS DETERMINED THAT PROBABLE CAUSE OF OVERSPEED WAS ACHIEVED BY WORN THROTTLE LEVER LINK NOT PROVIDING ACCURATE RANGE OF MOTION TO CORRECTLY ACTUATE THROTTLE STOP.  ENGINE LEVERS WERE ENABLE TO ADVANCE FURTHER THAN NORMAL, CAUSING OVERSPEED CONDITION.  IT IS RECOMMENDED THAT LINK AND ASSOCIATED HARDWARE BE REPLACED.  (K)
